# SDR AALA200801718

- Difficulty date: June 27, 2008
- Submitted: July 30, 2008
- Operation: Air carrier
- Aircraft: N585AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53248
- Aircraft time: 49,255 hours
- System (JASC): 7931 · Engine Oil Pressure
- Part: Tube
- Part number: DDK3818501
- Condition: Cracked
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: E, A

## Discrepancy

MCI INFLIGHT T358/27JUN PHX TO ORD.  CREW REPORTED LOSS OF OIL AND PRESSURE ON NR ONE ENGINE.  CREW SHUT DOWN ENGINE.  LANDED MCI WITHOUT INCIDENT.  SINGLE ENGINE TIME APPROXIMATELY 20 MINUTES.  FOUND CRACK IN OIL LOW PRESSURE SWITCH TUBE.  REPLACED TUBE FOR OIL PRESSURE SWITCH ON NR ONE ENGINE.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (A)
